Please use this identifier to cite or link to this item:
Author(s): Ferreira, M. A. M.
Filipe, J. A.
Coelho, M.
Date: 2014
Title: Unemployment Modelled Through M|G|? Systems
Volume: 4
Number: 1
Pages: 677 - 679
ISSN: 2047-0916
Keywords: M|G|?
busy period
Abstract: Using the results on the M|G|? queue busy period, it is presented an application of this queue system in the unemployment periods parameters and distribution fubction study.
Peerreviewed: yes
Access type: Open Access
Appears in Collections:BRU-RI - Artigos em revistas científicas internacionais com arbitragem científica

Files in This Item:
File Description SizeFormat 
910_3168_1_PB__1_.pdfVersão Editora105,66 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.